# SDR HALA2010100500455

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 19,524 hours, 20,284 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SILL SUSTAINED GROUND DAMAGE.  REPAIRED SEAL IAW SRM 53-20-15-2R-4.
